Convex Bodies of Optimal Shape
Journal of convex analysis, Tome 10 (2003) no. 1, pp. 265-273
Cet article a éte moissonné depuis la source Heldermann Verlag
G. Carlier
@article{JCA_2003_10_1_JCA_2003_10_1_a14,
author = {G. Carlier and T. Lachand-Robert},
title = {Convex {Bodies} of {Optimal} {Shape}},
journal = {Journal of convex analysis},
pages = {265--273},
year = {2003},
volume = {10},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JCA_2003_10_1_JCA_2003_10_1_a14/}
}
G. Carlier; T. Lachand-Robert. Convex Bodies of Optimal Shape. Journal of convex analysis, Tome 10 (2003) no. 1, pp. 265-273. http://geodesic.mathdoc.fr/item/JCA_2003_10_1_JCA_2003_10_1_a14/